Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 25, Number 3

All articles in this issue are freely accessible.

On the contact problem of layered elastic bodies
Ting-Shu Wu and Y. P. Chiu.
Quart. Appl. Math. 25 (1967), 233-242
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99900
A perturbation method for boundary value problems in dynamid elasticity
Stephen A. Thau and Yih-Hsing Pao.
Quart. Appl. Math. 25 (1967), 243-260
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99899
Elastostatic boundary regiou problem in solid cylinders
Robert Wm. Little and S. Bart Childs.
Quart. Appl. Math. 25 (1967), 261-274
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99898
Small finite deformations of elastic dielectrics
Manohar Singh.
Quart. Appl. Math. 25 (1967), 275-284
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99897
On the low frequency acoustical scattering of a plane wave from a soft spindle at nose-on incidence
Ergun Ar.
Quart. Appl. Math. 25 (1967), 285-292
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99896
Finite amplitute oscillations in curvilinearly aeolotropic elastic sylinders
R. R. Huilgol.
Quart. Appl. Math. 25 (1967), 293-298
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99895
A solution of VanDer Pol’s differential equation
Zee Shen.
Quart. Appl. Math. 25 (1967), 299-301
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99894
Equations equivalent to a first order equation under differentiation
S. E. Jones and W. F. Ames.
Quart. Appl. Math. 25 (1967), 302-303
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99893
The invariant imbedding equation for the dissipation function of a homogeneous finite slab
R. E. Bellman, H. H. Kagiwada, R. E. Kalaba and S. Ueno.
Quart. Appl. Math. 25 (1967), 304-305
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99892
Shear waves in finite elastic strain
J. D. Achenbach.
Quart. Appl. Math. 25 (1967), 306-310
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99891
The effective bandwidth of a system
Paul M. Chirlian.
Quart. Appl. Math. 25 (1967), 311-312
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99890
The reflection of short waves in a variable medium
J. J. Mahoney.
Quart. Appl. Math. 25 (1967), 313-316
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99889
Directivity for one-dimensional scalar raciation
J. L. Synge.
Quart. Appl. Math. 25 (1967), 317-318
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99888
On circularly-polarized nonlinear electromagnetic waves
M. M. Carroll.
Quart. Appl. Math. 25 (1967), 319-323
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99887
Solar radiant heating of a rotating solid cylinder
D. A. Prelewicz and Lawrence A. Kennedy.
Quart. Appl. Math. 25 (1967), 324-326
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99886
On a class of integral equation
N. Mullineux and J. R. Reed.
Quart. Appl. Math. 25 (1967), 327-329
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99885
A physical basis for the generalized gamma distribution
John H. Lienhard and Paul L. Meyer.
Quart. Appl. Math. 25 (1967), 330-334
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99884
Reduction of the third boundary value problem by means of harmonic functions
Clive R. Chester.
Quart. Appl. Math. 25 (1967), 335-337
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99883

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website